Spectral analysis of a family of binary inflation rules

Baake M, Grimm U, Mañibo CNC (2018)
Letters in Mathematical Physics 108(8): 1783-1805.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Baake, Michael; Grimm, Uwe; Mañibo, Chrizaldy Neil C.UniBi
Abstract / Bemerkung
The family of primitive binary substitutions defined by with is investigated. The spectral type of the corresponding diffraction measure is analysed for its geometric realisation with prototiles (intervals) of natural length. Apart from the well-known Fibonacci inflation (), the inflation rules either have integer inflation factors, but non-constant length, or are of non-Pisot type. We show that all of them have singular diffraction, either of pure point type or essentially singular continuous.
Stichworte
Substitution dynamical systems; Renormalisation; Spectral theory; Diffraction; Lyapunov exponents; Mahler measure
Erscheinungsjahr
2018
Zeitschriftentitel
Letters in Mathematical Physics
Band
108
Ausgabe
8
Seite(n)
1783-1805
ISSN
0377-9017
eISSN
1573-0530
Page URI
https://pub.uni-bielefeld.de/record/2921218

Zitieren

Baake M, Grimm U, Mañibo CNC. Spectral analysis of a family of binary inflation rules. Letters in Mathematical Physics. 2018;108(8):1783-1805.
Baake, M., Grimm, U., & Mañibo, C. N. C. (2018). Spectral analysis of a family of binary inflation rules. Letters in Mathematical Physics, 108(8), 1783-1805. doi:10.1007/s11005-018-1045-4
Baake, M., Grimm, U., and Mañibo, C. N. C. (2018). Spectral analysis of a family of binary inflation rules. Letters in Mathematical Physics 108, 1783-1805.
Baake, M., Grimm, U., & Mañibo, C.N.C., 2018. Spectral analysis of a family of binary inflation rules. Letters in Mathematical Physics, 108(8), p 1783-1805.
M. Baake, U. Grimm, and C.N.C. Mañibo, “Spectral analysis of a family of binary inflation rules”, Letters in Mathematical Physics, vol. 108, 2018, pp. 1783-1805.
Baake, M., Grimm, U., Mañibo, C.N.C.: Spectral analysis of a family of binary inflation rules. Letters in Mathematical Physics. 108, 1783-1805 (2018).
Baake, Michael, Grimm, Uwe, and Mañibo, Chrizaldy Neil C. “Spectral analysis of a family of binary inflation rules”. Letters in Mathematical Physics 108.8 (2018): 1783-1805.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar